# SDR AT0000376

- Difficulty date: August 13, 2000
- Submitted: August 15, 2000
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 6453021
- Part serial: 49123
- Condition: Inoperative
- Location: Acm Bay
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF WITH LEFT PACK OFF, NOXIOUS ODOR SMELLED HEAVILY.  TURNED LT BLEED OFF, ODOR SUBSIDED.  FLIGHT ATTENDANT ILL, FLIGHT DIVERTED TO MCO.  REPORTED MILD SMELL WHEN POWER ADVANCED FOR LANDING.  FOUND GASPER FAN MAKING A LOT OF NOISE, CAUSING BAD ODOR.  REMOVED AND REPLACED GASPER FAN IAW 21-23.
